# SDR IPXA2018092654387

- Difficulty date: September 12, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WAS CRACKED AT STATION 6-70 ABOVE LONGERON 43L.  REPAIRED THE FLOORBEAM IAW SRM 53-40-51, REPAIR 1, FIGURE 201.  MAJOR.
